# SDR CALA2024032600867

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 63,046 hours, 27,371 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230596
- Condition: Missing
- Location: Refuel Coupling
- Part time: 831 hours, 379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING ON ARRIVAL. FUEL CAP MISSING, VERIFIED NO LEAKS.   INSTALLED FUEL CAP AND LANYARD IN REF TO AMM 28-25-41-400-005-A. FUEL CAP SECURE.
